# SDR WX0A070603

- Difficulty date: September 10, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53245
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN REPORTED BY THE FLIGHT CREW, THE EMERGENCY EVACUATION LIGHTING SYSTEM HAS BEEN FOUND TO BE DEFECTIVE. MX R & R THE APPROPRIATE BATTERIES IN THE POWER SUPPLY BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS.  OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00, SYS OPS CHECK WAS NORMAL. THE ACFT HAS BEEN RETURNED TO SERVICE.
